# SDR O2GA2019052801

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N513UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605794
- Aircraft time: 7,672 hours, 5,631 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Tab
- Condition: Contaminated
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING LEVEL OFF AT FL22, 'PITCH TRIM' AMBER MESSAGE ON PFD CAME ON. DISCONNECTED A/P AND TRIED TO PITCH AIRCRAFT MANUALLY. TRIM WHEEL WOULD NOT ROTATE IN ELECTRIC OR MANUAL MODE. EMERGENCY WAS DECLARED AND DIVERTED TO KSAV. ACCOMPLISHED CHECKLIST PROCEDURE AND LANDING WAS UNEVENTFUL. MAINTENANCE FOUND WATER IN THE TRIM TABS. TRIM TABS WERE LUBED AND A SUCCESSFUL OCF WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
